MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1; IN-VITRO DIAGNOSTICS
Model Number 1882208
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros creatinine xt (creaxt) result was obtained from a single biorad quality control level using vitros creaxt slide lot 7217-0015-5648 on a vitros xt 7600 integrated system.Biorad control lot 56720 level 1 vitros creaxt result of 1.50 mg/dl vs.The vitros peer mean result of 0.827 mg/dl.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros creaxt result was obtained from a non-patient quality control fluid.There was no allegation of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros creatinine xt (creaxt) result was obtained from a single biorad quality control level using vitros creaxt slide lot 7217-0015-5648 on a vitros xt 7600 integrated system.The assignable cause of the event is a suboptimal calibration event.The result was generated from a calibration event performed on 15 january 2024, labeled as cal curve 1748 using calibrator kit lot 0173.The calibration responses and parameters associated with cal curve 1748 were atypical when compared to the expected calibration responses and parameters.The cause of the atypical calibration is unknown.Accurate biorad quality control results were generated using an alternate calibration event performed on vitros creaxt slide lot 7217-0015-5648, using the same calibrator lot.This indicated neither vitros creaxt slide lot 7217-0015-5648 nor the vitros xt 7600 integrated system likely contributed to the event.Ongoing tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros creaxt slide lot 7217-0015-5648.

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key18696393
Report Number1319808-2024-00004
Device Sequence Number8424109
Product Code JIX
UDI-Device Identifier10758750000166
UDI-Public10758750000166
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number1882208
Device Catalogue Number1882208
Device Lot Number0173
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown